# SDR 2002UALA01055

- Difficulty date: June 20, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 37,745 hours, 26,619 cycles
- Engine: Ge CFM56*
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 2083111
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT ABORTED TAKEOFF AT HIGH SPEED DUE TO ERRATIC AIRSPEED INDICATION.  ABORT TAKEOFF DUE TO AIRSPEED INDICATOR RED FLAG AND LOSS OF POINTER.  REPLACED THE CAPTAINS MACH AIRSPEED INDICATOR AND THE NR 1 AIR DATA COMPUTER.  THE MACH AIRSPEED INDICATOR REMOVED WAS FOUND TO HAVE A FAULTY POWER SUPPLY.
